Pure and Applied Mathematics Quarterly

Volume 11 (2015)

Number 4

Special Issue: In Honor of Eduard Looijenga, Part 1 of 3

Guest Editor: Gerard van der Geer

The Allcock ball quotient

Pages: 655 – 681

DOI: https://dx.doi.org/10.4310/PAMQ.2015.v11.n4.a5


Gert Heckman (Radboud University, Nijmegen, The Netherlands)


In this article we provide further evidence for the monstrous proposal of Daniel Allcock, by giving a plausible but still conjectural explanation for the deflation relation in the Coxeter group quotient of the orbifold fundamental group.


ball quotients, bimonster, Allcock conjecture

Published 15 February 2017